# SDR IPXA3M80069

- Difficulty date: August 31, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 74,731 hours, 14,959 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894
- Part serial: NSN
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, LT WING FIXED L/E COMPARTMENT, BEADED DOUBLER FOUND WITH CRACKS AT XOS 764.  ACCOMPLISHED PERMANENT REPAIR WITH REINSPECTION CYCLES IAW SRM 57 -40-02, REPAIR 15, FIG 206.
